# SDR GTIA9700018

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD LAVATORY FLOOR PANEL FS 200 TO 237 HAS SEVERAL FASTENER HOLES WITH CRACKS AND SURFACE CORROSION AROUND SCREW HOLES.  REMOVED AND REPLACED SKIN AND DOUBLERS IAW 51-10-0, 51-10-2, 51-10-3, 51-10-4 AND 51-30-3.  (M)
